# SDR ALGA062520137506

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N867AL
- Make and model: Skrsky S76C
- Aircraft serial: 760579
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 7620323003046
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WINDOW FRAME FOUND CRACKED DURING INSPECTION.
